Alert archive / Utah / Flash Flood Warnings in 2024

Flash Flood Warning 67, NWS Salt Lake City, UT

August 23, 2024Garfield County, Wayne County, Utah

NWS Salt Lake City, UT issued this flash flood warning at Aug 23, 2024, 4:53 PM MDT for Garfield County, Wayne County, Utah. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 23, 2024, 4:53 PM MDT (22:53 UTC)
Expired
Aug 23, 2024, 9:00 PM MDT
In force
4 hr
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Garfield County, UT, Wayne County, UT

The radar

The Cedar City radar (KICX), 215 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 23, 8:00 PM MDTFLASH FLOOD14 N Hite Marina, UT1052 cfs flood wave at the Dirty Devil gauge, likely indicative of flash flooding through most of the slot canyons to the north.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 187 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 10.9 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2024-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 88 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2024-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
88 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1428 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

406 
WGUS55 KSLC 232253
FFWSLC
UTC017-055-240200-
/O.NEW.KSLC.FF.W.0067.240823T2253Z-240824T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Salt Lake City UT
453 PM MDT Fri Aug 23 2024

The National Weather Service in Salt Lake City has issued a

* Flash Flood Warning for...
  Northeastern Garfield County in southern Utah...
  Eastern Wayne County in southern Utah...

* Until 800 PM MDT.

* At 453 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 0.5 and 1 inch of rain 
  has fallen. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           normally dry washes, and slot canyons.

* Some locations that will experience flash flooding include...
  mainly rural areas of North Central Garfield and South Central 
  Wayne Counties. Additionally, the following slot canyons will 
  experience flash flooding: Death Canyon, Slideanide Canyon, Poison 
  Springs Canyon, Happy Canyon, Two Step Canyon, Burr Slot Canyon, 
  East Fork Monoxide Canyon, and Adobe Swale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Remain alert for flooding even in locations not receiving rain. Dry 
washes, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 3845 11055 3839 11015 3813 11033 3807 11036
      3785 11044 3775 11063 3802 11068 3813 11074
      3815 11073

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

HM
3 follow-up statements
017 
WGUS75 KSLC 240016
FFSSLC

Flash Flood Statement
National Weather Service Salt Lake City UT
616 PM MDT Fri Aug 23 2024

UTC017-055-240200-
/O.CON.KSLC.FF.W.0067.000000T0000Z-240824T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Garfield UT-Wayne UT-
616 PM MDT Fri Aug 23 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING 
FOR NORTHEASTERN GARFIELD AND EASTERN WAYNE COUNTIES...

At 616 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 0.5 and 1 inch of rain has 
fallen. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         normally dry washes, and slot canyons.

Some locations that will experience flash flooding include...
  mainly rural areas of North Central Garfield and South Central 
  Wayne Counties. Additionally, the following slot canyons will 
  experience flash flooding: Death Canyon, Slideanide Canyon, Poison 
  Springs Canyon, Happy Canyon, Two Step Canyon, Burr Slot Canyon, 
  East Fork Monoxide Canyon, and Adobe Swale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Remain alert for flooding even in locations not receiving rain. Dry 
washes, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 3845 11055 3839 11015 3813 11033 3807 11036
      3785 11044 3775 11063 3802 11068 3813 11074
      3815 11073

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

HM
352 
WGUS55 KSLC 240153
FFWSLC
UTC017-055-240300-
/O.EXT.KSLC.FF.W.0067.000000T0000Z-240824T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Salt Lake City UT
753 PM MDT Fri Aug 23 2024

The National Weather Service in Salt Lake City has extended the

* Flash Flood Warning for...
  Northeastern Garfield County in southern Utah...
  Eastern Wayne County in southern Utah...

* Until 900 PM MDT.

* At 753 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 0.5 and 1 inch of rain 
  has fallen. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           normally dry washes, and slot canyons.

* Some locations that will experience flash flooding include...
  mainly rural areas of North Central Garfield and South Central 
  Wayne Counties. Additionally, the following slot canyons will 
  experience flash flooding: Death Canyon, Slideanide Canyon, Poison 
  Springs Canyon, Happy Canyon, Two Step Canyon, Burr Slot Canyon, 
  East Fork Monoxide Canyon, and Adobe Swale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Remain alert for flooding even in locations not receiving rain. Dry 
washes, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 3845 11055 3839 11015 3813 11033 3807 11036
      3785 11044 3775 11063 3802 11068 3813 11074
      3815 11073

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

AD
551 
WGUS75 KSLC 240256
FFSSLC

Flash Flood Statement
National Weather Service Salt Lake City UT
856 PM MDT Fri Aug 23 2024

UTC017-055-240306-
/O.EXP.KSLC.FF.W.0067.000000T0000Z-240824T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Garfield UT-Wayne UT-
856 PM MDT Fri Aug 23 2024

...FLASH FLOOD WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR 
NORTHEASTERN GARFIELD AND EASTERN WAYNE COUNTIES...

The heavy rain has ended. 

&&

LAT...LON 3845 11055 3839 11015 3813 11033 3807 11036
      3785 11044 3775 11063 3802 11068 3813 11074
      3815 11073

$$

AD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Aug 23, 3:13 PM MDT, 1 hour 40 minutes earlier.

Area forecast discussion, Aug 23, 3:13 PM MDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
313 PM MDT Fri Aug 23 2024

.SYNOPSIS...The last day of a monsoon surge will bring the threat
of strong thunderstorms to southern and eastern Utah through this
evening. Meanwhile, high end critical fire weather conditions
continue across western Utah...along with strong, gusty winds.
Another round of strong, gusty winds can be expected across much
of the region Saturday.

&&

.SHORT TERM (Through 12Z Sunday)...The last day of the latest
monsoon surge is on tap today...with a quick decrease in PW values
through the afternoon and evening from west to east. Afternoon
upper air and satellite analysis indicates broad upper level
diffluence across the region. A deep, anomalously strong upper
level trough is nearing the Oregon Coast.

With SBCAPE values nearing 2000 J/kg (or up to 3000 J/kg if you
believe the latest RAP analysis) and deep layer shear on the order
of 45-50kts, the set up is more than sufficient for strong,
organized thunderstorms capable of strong winds and large hail. In
addition, given the anomalously high PW values (on order of
150-200% of normal), stronger storms and/or training cells will be
capable of producing flash flooding.

Not to be out done, the western side of the state is experiencing
very strong winds with wind gusts in excess of 60 mph across the
Tooele Valley and the Great Salt Lake Desert. Strong gusty winds
will continue into Saturday, though valley floors and other lower
elevation areas may see winds decrease substantially for the
overnight period. A high wind warning was issued for the Great
Salt Lake Desert and Tooele and Rush Valleys. Wind advisories
continue for many valleys of the state Saturday.

Given single digit humidities and very strong winds, high end
critical fire weather conditions continue for the western portion
of the state into the evening. Overnight recoveries will be
poor...with another round of high end critical fire weather
conditions Saturday. Red Flag Warnings continue to be in effect.

.LONG TERM (After 12Z Sunday), Issued 331 AM MDT... The period
begins with an anomalously deep trough over the Northern Rockies
and Great Basin. With the trough axis along the Nevada/Utah state
line, enough residual moisture will be present to support a chance
for afternoon showers and thunderstorms over southeast Utah, with
some potential over the Uinta Mountains as well, where snow level
could dip to around 11 thousand feet. With dry air in place over
extreme southwest Utah, some potential will still exist for
critical fire weather conditions, but even 75th percentile winds
remain just below criteria.

Generally dry weather is expected on Monday and Tuesday, as roughly
90 percent of ensemble solutions favor a generally flat ridge over
the Great Basin, with an associated dry westerly flow. The remaining
10 percent suggest a more amplified ridge with some returning mid
level moisture.

Greater uncertainty emerges for Wednesday, and especially Thursday.
Roughly 75 percent of ensemble solutions favor yet another trough
sweeping across the Northern Rockies into the Northern Plains, with
the remaining 25 percent offering a somewhat deeper and slower
solution, with moisture advecting into southern Utah.  Given
uncertainty, low chances (20-30 percent)for precipitation over
southern Utah on Wednesday and Thursday seem appropriate.

&&

.AVIATION...KSLC...Drier air moving into the region yields a more
limited convective chance through Friday evening. Further drying
will result in very minimal convective chances Saturday. Biggest
impact at terminal likely with gusty southerly winds. During the
daytime both Friday and Saturday, generally expect sustained
southerly values around 20-30 kts with gusts 30-40 kts or so.
Overnight, gusts may become more periodic, but times where surface
flow relaxes may then yield low level wind shear concern given the
strong winds remaining 1-2+ kft AGL.

.REST OF UTAH AND SOUTHWEST WYOMING...Any lingering convection
gradually expected to wane this evening, with clearer conditions
overnight as drier air continues to move in. Southerly wind gusts at
many locations will persist, though potentially become more periodic
in nature overnight (especially at more sheltered terminals). If so,
will see some possibility for low level wind shear concern given
that low level flow 1-2+ kft AGL will remain quite strong (roughly
30-40 kts or so). Further drying will result in convection becoming
even more isolated Saturday, but strong wind gusts (many terminals
in the 30-40 kt range) will continue during much of the day.

&&

.FIRE WEATHER...A relatively high end period of critical fire
weather conditions will continue through this evening with strong
winds and single digit humidities across western Utah. Poor
overnight recoveries are expected tonight, with an average of
20-30% humidities. Another day of high end critical fire weather
conditions is expected Saturday afternoon and evening, with
widespread gusts in excess of 50-55 mph and humidities in the
single digits to low teens. A cold front will cross the area
Sunday, bringing cooler, almost fall-like temperatures.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Red Flag Warning until midnight MDT Saturday night for UTZ478-
     492-495.

     High Wind Warning until 10 PM MDT Saturday for UTZ101-102.

     Wind Advisory until 10 PM MDT Saturday for UTZ103-115-122.

     Wind Advisory from 11 AM to 10 PM MDT Saturday for UTZ104-105-
     119>121-126-129-130.

WY...Red Flag Warning from noon to 9 PM MDT Saturday for WYZ277.

&&

Kruse/Warthen/Barjenbruch

For more information from NOAA's National Weather Service
visit... http://weather.gov/saltlakecity

In the hours before

Local storm report, Aug 23, 4:16 PM MDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
416 PM MDT Fri Aug 23 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     Tstm Wnd Gst     3 SE Beaver Mtn         41.92N 111.51W
08/23/2024  M63 MPH          Cache              UT   Mesonet

            Mesonet station PSRIM Peter Sinks Rim.

&&

CRK
Special weather statement, Aug 23, 4:19 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
419 PM MDT Fri Aug 23 2024

UTZ104-108-110-232300-
Wasatch Back UT-Northern Wasatch Front UT-Wasatch Mountains I-
80 North UT-
419 PM MDT Fri Aug 23 2024

...A strong thunderstorm will impact portions of eastern Weber, south
central Cache, eastern Box Elder, north central Davis and west
central Morgan Counties through 500 PM MDT...

At 418 PM MDT, Doppler radar was tracking a strong thunderstorm over
Riverdale, or over Hill Air Force Base, moving northeast at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Ogden, Layton, Hill Air Force Base, Roy, Clearfield, Kaysville,
Syracuse, Clinton, North Ogden, South Ogden, Washington Terrace,
Riverdale, Hooper, South Weber, Marriott-Slaterville, Uintah, Weber
State University, West Haven, West Point, and Pleasant View.

This includes the following highways...
 Interstate 15 between mile markers 330 and 350.
 Interstate 84 between mile markers 82 and 90.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4143 11158 4098 11203 4104 11222 4135 11201
      4136 11198 4137 11200 4152 11189 4152 11182
      4151 11180 4153 11179 4153 11170
TIME...MOT...LOC 2218Z 213DEG 40KT 4116 11202

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

AD
Local storm report, Aug 23, 4:31 PM MDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
431 PM MDT Fri Aug 23 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     Tstm Wnd Dmg     Smithfield              41.84N 111.83W
08/23/2024                   Cache              UT   Broadcast Media

            6 inch estimated limbs down in Smithfield.

&&

CRK
Special weather statement, Aug 23, 4:34 PM MDT, 19 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
434 PM MDT Fri Aug 23 2024

UTZ109-110-232300-
Bear Lake and Bear River Valley UT-Wasatch Mountains I-80 North UT-
434 PM MDT Fri Aug 23 2024

...A strong thunderstorm will impact portions of northeastern Cache
and northwestern Rich Counties through 500 PM MDT
...

At 433 PM MDT, Doppler radar was tracking a strong thunderstorm
7 miles northwest of Laketown, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Laketown, Garden City, Garden, Bear Lake, Meadowville, Pickelville,
and Lakota.

This storm will be capable of producing strong gusty winds on Bear
Lake. This will lead to a sudden increase in waves and very choppy
waters which will result in hazardous boating conditions. Boaters are
urged to seek safe harbor if possible.

This includes the following highways...
 US Route 89 between mile markers 475 and 480, and between mile
markers 489 and 502.
 Utah Route 30 between mile markers 110 and 118.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4173 11144 4181 11162 4200 11148 4200 11118
TIME...MOT...LOC 2233Z 210DEG 27KT 4190 11144

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

AD
Special weather statement, Aug 23, 4:46 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
446 PM MDT Fri Aug 23 2024

UTZ106-111-113-115>118-232345-
Sanpete Valley UT-Western Millard and Juab Counties UT-
Wasatch Plateau/Book Cliffs UT-Utah Valley UT-Central Mountains UT-
Eastern Juab/Millard Counties UT-Wasatch Mountains South of I-80 UT-
446 PM MDT Fri Aug 23 2024

...A cluster of thunderstorms will impact portions of central
Sanpete, northeastern Millard, eastern Juab, northwestern Carbon,
southeastern Wasatch and Utah Counties through 545 PM MDT...

At 445 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms 15 miles north of Mount Pleasant, or 17 miles north of
Moroni, moving northeast at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Provo, Payson, Nephi, Manti, Moroni, Orem, Lehi, Spanish Fork,
Pleasant Grove, Springville, American Fork, Eagle Mountain, Lindon,
Santaquin, Mapleton, Salem, Ephraim, Mount Pleasant, Elk Ridge, and
Woodland Hills.

This storm will be capable of producing strong gusty winds on Utah
Lake. This will lead to a sudden increase in waves and very choppy
waters which will result in hazardous boating conditions. Boaters are
urged to seek safe harbor if possible.

This includes the following highways...
 Interstate 15 between mile markers 195 and 276.
 US Route 6 between mile markers 127 and 131, and between mile
markers 142 and 207.
 US Route 89 between mile markers 250 and 312.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3916 11162 3941 11228 4041 11195 4012 11103
TIME...MOT...LOC 2245Z 210DEG 27KT 3977 11146

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

AD
Special weather statement, Aug 23, 4:46 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
446 PM MDT Fri Aug 23 2024

UTZ125-128-232330-
South Central Utah UT-Southern Mountains UT-
446 PM MDT Fri Aug 23 2024

...A strong thunderstorm will impact portions of central Garfield
County through 530 PM MDT
...

At 446 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Escalante, moving northeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Escalante and Boulder.

This includes Utah Route 12 between mile markers 42 and 63, and
between mile markers 80 and 85.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3759 11171 3766 11186 3802 11173 3788 11138
TIME...MOT...LOC 2246Z 208DEG 27KT 3769 11176

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

JW

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 2:26 PM MDTSpecial Weather StatementSLCKane34 min
Aug 23, 2:32 PM MDTSevere Thunderstorm WarningSLCGarfield, Kane28 min
Aug 23, 2:49 PM MDTHigh Wind WarningSLCBeaver, Box Elder, Iron, Juab, Millard, Salt Lake and 3 more31 hr
Aug 23, 2:57 PM MDTSevere Thunderstorm WarningSLCGarfield, Kane33 min
Aug 23, 3:14 PM MDTSpecial Weather StatementSLCCache46 min
Aug 23, 3:22 PM MDTFlash Flood Warning Considerable damage threatSLCGarfield, Kane4 hr
Aug 23, 3:23 PM MDTSevere Thunderstorm WarningSLCGarfield52 min
Aug 23, 3:25 PM MDTSpecial Weather StatementSLCMorgan, Summit50 min
Aug 23, 3:37 PM MDTSpecial Weather StatementSLCKane23 min
Aug 23, 3:42 PM MDTSevere Thunderstorm WarningSLCBox Elder, Cache48 min
Aug 23, 3:46 PM MDTFlash Flood Warning Considerable damage threatSLCGarfield3 hr
Aug 23, 3:46 PM MDTSevere Thunderstorm WarningSLCGarfield, Kane44 min
Aug 23, 3:57 PM MDTSpecial Weather StatementSLCCache48 min
Aug 23, 3:58 PM MDTSevere Thunderstorm WarningSLCGarfield47 min
Aug 23, 4:14 PM MDTSpecial Weather StatementSLCMorgan, Summit, Wasatch61 min
Aug 23, 4:19 PM MDTSpecial Weather StatementSLCDavis, Weber41 min
Aug 23, 4:34 PM MDTSpecial Weather StatementSLCRich26 min
Aug 23, 4:36 PM MDTSevere Thunderstorm WarningSLCGarfield, Wayne54 min
Aug 23, 4:46 PM MDTSpecial Weather StatementSLCSanpete, Utah59 min
Aug 23, 4:46 PM MDTSpecial Weather StatementSLCGarfield44 min
Aug 23, 5:09 PM MDTSpecial Weather StatementSLCGarfield51 min
Aug 23, 5:20 PM MDTFlash Flood Warning Considerable damage threatSLCGarfield, Kane8 hr
Aug 23, 5:21 PM MDTSevere Thunderstorm WarningSLCEmery, Wayne24 min

Nearby

Flash Flood Warnings in Utah, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.